# SDR P5CA9700515

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: S Rail
- Part number: 771723
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 52,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S-RAIL CRACKED 3 PLACES.  REMOVED ENGINE FOR EXHAUST CASE REPLACEMENT PER POLAR AIR CARGO WORK CARD M7100-002.
